If you need an accessible version of this item please contact JSTOR User Support

Is There a k-Anisohedral Tile for k ≥ 5?

John Berglund
The American Mathematical Monthly
Vol. 100, No. 6 (Jun. - Jul., 1993), pp. 585-588
DOI: 10.2307/2324621
Stable URL: http://www.jstor.org/stable/2324621
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Is There a k-Anisohedral Tile for k ≥ 5?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586
  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588